# SDR CALA2023030300597

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr12 To Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK -Y1292 FR20 HAS CORROSION. REMOVED AND REPLACED, CABIN SEAT TRACK -Y1292 FROM FR12 TO FR24 I.A.W. SRM 51-42-11.- EMP: V936191 WC: 50692 STA: ST ENG BFM
